RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 114–122 (Mi mz2409)  

This article is cited in 1 scientific paper (total in 1 paper)

Summability of eigenfunction expansions of differential and integral operators

I. Yu. Trushin

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (630 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 951–956

Bibliographic databases:

UDC: 517.948
Received: 23.10.1992

Citation: I. Yu. Trushin, “Summability of eigenfunction expansions of differential and integral operators”, Mat. Zametki, 54:3 (1993), 114–122; Math. Notes, 54:3 (1993), 951–956

Citation in format AMSBIB
\Bibitem{Tru93}
\by I.~Yu.~Trushin
\paper Summability of eigenfunction expansions of differential and integral operators
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 114--122
\mathnet{http://mi.mathnet.ru/mz2409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248289}
\zmath{https://zbmath.org/?q=an:0817.34049}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 951--956
\crossref{https://doi.org/10.1007/BF01209561}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800010}


Linking options:
  • http://mi.mathnet.ru/eng/mz2409
  • http://mi.mathnet.ru/eng/mz/v54/i3/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Freiling G., “Irregular Boundary Value Problems Revisited”, Results Math., 62:3-4 (2012), 265–294  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:79
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020